constant urination after treating utii had a uti for acouple of weeks i went to the doctor se confermed it took levaquinn 2 weeks thetext came out negative the pain went away but i still have the pee sensaion and pee everytime i drink anything five minuts later im start urinatimg evry 10 minuts please help
utisucks on 2009-12-14
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.